Numerical Continuation of resonances and bound states in coupled channel Schrodinger equation

TitleNumerical Continuation of resonances and bound states in coupled channel Schrodinger equation
Publication TypeJournal Article
Year of Publication2012
AuthorsKlosiewicz P, Broeckhove J, Vanroose W
Refereed DesignationRefereed
JournalCommun. Comput. Phys.
Volume11
Start Page435
Pagination435-455
Date Published10/2011
URLhttp://www.global-sci.com/issue/abstract/readabs.php?vol=11&page=435&issue=2&ppage=455&year=2012
Reprint Editionhttp://arxiv.org/abs/1012.0131
AttachmentSize
1012.0131.pdf1.09 MB